Hi, I'm 19 years old and have been diagnosed with Autoimmune Hepatitis just this past June. In August I saw an amazing Hepatologist who started me on 5mg of Prednisone 4 times a day (20mg total) as well as an Immunosuppressant (azathioprine) to suppress my immune system from attacking my liver. I am to take these medications from the time I saw him in August until November, where he will decide what to do next from there. I've had to do labs every week and am now onto once a month. From my results, I am responding to the treatment perfectly.
In September I began to have more noticeable side effects, some weren't a big deal, but others were. I started to have a very quick/pounding heart rate, resting hr being at 112. After calling my doctor he decided to bring me down to 15mg of my Prednisone and told me to keep watch on any side effects. From there my body started to swell, possibly water retention, and I now have "moon face". Plus, I have been shaking uncontrollably, I didn't shake this bad with my Hashimotos, this is much worse. I've even had on and off hot flashes ever since I have started. Past few days I have had numbness in my toes, and this past week (horribly worse tonight) I am itching like absolute crazy.
I feel like I am going insane, to the point I don't feel like myself anymore. I do plan on calling my doctor in the morning. Are all of these things normal? Do they pertain to my Prednisone?
Prednisone 15mg, Azathioprine 50mg, Levothyroxine 100mg, Sertraline 25mg, Omeprazole 40mg, Magnesium 250mg, multivitamin.
19 years old, diagnosed with Hashimotos/hypothyroid Fibromyalgia, and Autoimmune Hepatitis/liver disease.
Post Edited (UteProud) : 10/19/2015 2:24:22 AM (GMT-6)